# SDR AWXA200600159

- Difficulty date: January 12, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C-07 CHECK, CORROSION FOUND ON SEAT TRACK Y-1292 BETWEEN FRAME 15 AND FRAME 22 IN 5 PLACES.  SEAT TRACK WAS REPLACED IAW A320  51-72-11 PAGE 1-2.
